Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hyper-pigmentation, biopsy showed melanphages on dermis. No improvement with medicines. Help?

i m suffering from hyperpigmentation since 6 months, the spots have increased, my doctor did a biopsy and all they found was post inflammatation hyperpigmention, the results say that they found melanphages on the superficial layer of the dermis . i never got pimples , had a clear face till now but all of a sudden i m gettin these black spot..nothing seems to be working..
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
This is typically melasma which you have developed following inflammation over the same area. If the affected area does not respond to application of creams like tretinoin along with hydroquinone then you can go ahead with a Q-switched Nd:YAG laser therapy to lighten the regions but it might require more than a single session to get adequate results.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor